李寿梅  

 

 

一、个人简介

 

2000年-至今    北京工业大学数理学院教授,自2002年起为博士生导师

 

1998年-2000  日本佐贺大学理工学部数学科学系副教授

 

1995年-1998  日本佐贺大学研究生院,理学博士

 

二、研究方向

 

1、集值随机过程与随机分析、随机微分方程及应用

 

2、概率统计方法在经济、金融中的应用

 

3、非可加测度理论、不精确概率理论、非线性期望理论及其在经济、金融中的应用

 

三、获奖与荣誉

 

1. 2004年获教育部提名国家科学技术奖自然科学奖二等奖,独立完成,获奖项目名称:集值与模糊集值随机变量的极限理论。

 

2. 2004年入选首批“新世纪百千万人才工程”国家级人选。

 

3. 2005年获国务院颁发的政府特殊津贴。

 

4. 2002年在维也纳,2007年在悉尼,2009年在桂林分别获国际会议最佳论文奖。

 

5. 2010年入选北京市创新人才

 

四、学术服务

 

1. Editorial Board Member, International Journal of Stochastic Analysis.

 

2. Editorial Board Member, International Journal of Approximate Reasoning.

 

3. Editorial Board Member, International Journal of Intelligent Technologies and Applied Statistics.

 

4. Mathematical Reviews”特约评论员.

 

5.“北京工业大学学报”编委

 

五、出版物

 

  (一)专著与编辑的书

 

1.         Limit Theorems and Applications of Set-Valued and Fuzzy Set-Valued Random Variables Kluwer Academic Publishers, 2002 (monograph, with Y. Ogura and V. Kreinovich)

 

2.         An Introduction of Set-Valued Stochastic Processes, Chinese Scientific Press, 2007 (monograph, with W. Zhang, Z. Wang and Y. Gao)

 

3.         Soft Methods for Integrated Uncertainty Modeling, Springer, 2006 (International Conference Proceeding edited with J. Lawry, E. Miranda, A. Bugarin, M.A. Gil, and O. Hryniewicz)

 

4.          Nonlinear Mathematics for Uncertainty and its Applications, Springer, 2011 (International Conference proceeding edited with X. Wang, Y. Okazaki, J. Kawabe and T. Murofushi, L. Guan)

 

(二)代表性论文

 

(1)       J. Zhang, S. Li and R. Song, Quasi-stationary and Quasi-ergodicity of general Markov processes,Science China Mathematics , 2014 (online), DOI: 10.1007/s11425-014-4835-x , (SCI)

 

(2)       H. Wang and S. Li, Some properties and convergence theorems of set-valued Choquet integrals, Fuzzy Sets and Systems, Vol.219(2013),89-97. (SCI,EI )

 

(3)       J. Zhang and S. Li, Maximal (minimal) conditional expectation and European option pricing with ambiguous return rate and volatility, International Journal of Approximate Reasoning, Vol.54 (2013) 393-403. (SCI,EI)

 

(4)       H. Wang and S. Li, Ambiguous risk aversion under capacity, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, Vol. 20(1),  91-103 (SCI,EI)

 

(5)       S. Li, J. Li and X. Li, Stochastic integral with respect to set-valued square integrable martingales, J. Math. Anal. Appl., Vol. 370 (2010), 659-671. (SCI)

 

(6)       J. Li, S. Li and Y. Ogura, Strong solution of Ito type set-valued stochastic differential equation, Acta Mathematica Sinica, English Series, Vol.26, (2010), 1739- 1748. (SCI)<?/font>

 

(7)       Y. Ogura, S. Li and X. Wang, Large and moderate deviations of random upper semi-continuous functions, Stoch. Anal. Appl., Vol. 28 (2010), 350-376. (SCI)

 

(8)       S. Li and W. Yang, Capacities, set-valued random variables and laws of large numbers for capacities,Integrated Uncertainty Management and Applications (eds. by V.N. Huynh, Y. Nakamori, J. Lawry and M. Inuiguchi), Springer. 2010, 127-238. (EI)

 

(9)       J. Zhang and S. Li, The portfolio selection problem with random interval -valued return rates,International Journal of Innovative Computing, Information and Control, Vol.5 (2009), 2847-2856. (SCI)

 

(10)   J. Li and S. Li, Aumann type set-valued Lebesgue integral and representation theorem, International Journal of Computational Intelligence Systems, Vol. 2, No.1 (2009), 83-90. (SCI, EI)

 

(11)   J. Zhang, S. Li, I. Mitoma and Y. Okazaki, On the solution of set-valued stochastic differential equation in M-type 2 Banach space, Tohoku Mathematical Journal, Vol. 61(2009), 417-440.(SCI)

 

(12)   J. Zhang, S. Li, I. Mitoma and Y. Okazaki, On set-valued stochastic integrals in an M-type 2 Banach space, J. Math. Anal. Appl., Vol.350 (2009)216–233(SCI).

 

(13)   J. Li and S. Li, Set-valued stochastic Lebesgue integral and representation theorems, International Journal of Computational Intelligence Systems, Vol. 1, No.2 (2008), 177-187. (SCI,EI)

 

(14)   X. Li and S. Li, The modified Dp-metric space of fuzzy set-valued random variables and its application to variances, International Journal of Innovative Computing, Information and Control, Vol.4 (2008), 1647-1659. (SCI)

 

(15)   L. Guan, S. Li and Y. Ogura, A strong law of large numbers of fuzzy set-valued random variables with slowly varying weights, International J. Automation and Control, Vol. 2, Nos. 2/3 (2008), 365-375. (EI)

 

(16)   S. Li and L. Guan, Decomposition and representation theorem of set-valued amarts, International Journal of Approximate Reasoning, Vol. 46 (2007) , 35-46. (SCI,EI)

 

(17)   S. Li and L. Guan, Fuzzy set-valued Gaussian processes and Brownian motions, Information Sciences,177(2007), 3251-3259. (SCI, EI)

 

(18)   S. Li and A. Ren, Representation theorems, set-valued and fuzzy set-valued Ito integral, Fuzzy Sets and Systems, 158 (2007), 949-962. (SCI, EI)

 

(19)   S. Li and Y. Ogura,  Strong laws of large numbers for independent fuzzy set-valued random variables,Fuzzy Sets and Systems, Vol.157 (2006), 2569-2578. (SCI, EI)

 

(20)   S. Li and J. Zhang, A general method for convergence theorems of fuzzy set-valued random variables and its applications to martingales and uniform amarts, International Journal of Uncertainty, Fuzziness andKnowledge–Based Systems, Vol.13 (2005), 243-253. (SCI, EI)

 

(21)   X. Yang and S. Li, The Dp metric space of set-valued random variables and its application to covariances, International Journal of Innovative Computing, Information and Control, Vol.1, No.1 (2005) 73-82. (SCI)

 

(22)   S. Li and Y. Ogura, Martingale Convergence Theorem for the Fuzzy Valued Random Variables in the Sense of Extended Hausdorff Metric, Fuzzy Sets and Systems, Vol.135, No.3 (2003),391-399 (SCI, EI)

 

(23)   S. Li and Y. Ogura, Central limit theorems for generalized set-valued random variables, J. Math. Anal. Appl. Vol. 285, (2003), 250-263 (SCI)

 

(24)   Y. Ogura and S. Li, Separability for graph convergence of sequences of Fuzzy Valued Random VariablesFuzzy Sets and Systems, Vol.1232001,19-27  (SCI, EI)

 

(25)   S. Li, Y. Ogura and H. Nguyen, Gaussian processes and martingales for fuzzy valued random variables with continuous parameter, Information Sciences, Vol. 133, 20017-21 (SCI, EI)

 

(26)   S. Li, Y. Ogura and D. Ralescu, Set defuzzification and Choquet integralInternational Journal ofUncertainty, Fuzziness and Knowledge –Based Systems, Vol. 9, No.12001, 1-12 (SCI, EI)

 

(27)   S. Li and Y. Ogura, Convergence of set valued and fuzzy valued martingales, Fuzzy Sets and SystemsVol.101, No.3 (1999), 453-461  (SCI, EI)

 

(28)   S. Li and Y. Ogura, Convergence of set valued sub- and super-martingales in the Kuratowski--Mosco Sense, The Annals of Probability, Vol.26, No.3 (1998), 1384-1402 (SCI)

 

(29)   Fuzzy Linear Regression Analysis of Fuzzy Valued Variables, Fuzzy Sets and Systems, Vol. 36 (1990), 125-136. (SCI, EI).

 

四、联系方式

 

地址:北京市朝阳区平乐园100号,北京工业大学应用数理学院

 

电话:010-67382179208

 

E-mail: lisma@bjut.edu.cn

北京工业大学研究生招生办公室 地址:北京市朝阳区平乐园100号 邮政编码:100124 联系电话:010-67392533